# SDR SWAA2013082719634

- Difficulty date: August 24, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 85,544 hours, 63,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE AT ROW 16.  R&R BULB IAW MM.
